MathSciNet Relay Station
MathSciNet bibliographic data
MR1758751 05E10 (33C10 60C05)
Borodin, Alexei; Okounkov, Andrei; Olshanski, Grigori Asymptotics of Plancherel measures for symmetric groups. J. Amer. Math. Soc. 13 (2000), no. 3, 481–515.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement